# SDR ASOA03335

- Difficulty date: July 24, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE AIRSTAIR DOOR WEB SKIN FORWARD SIDE WAS FOUND TO BE CRACKED AT THE CENTER STEP.  MAINTENANCE INSPECTED AND FOUND AIRCRAFT OK FOR FURTHER SERVICE.  THE PERMANENT REPAIR WILL BE COMPLIED WITH ON THE NEXT A-CHECK.  (M)
